MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. P.A.S. PORT® ELITE PERIPHERAL VASCULAR ACCESS SYSTEMS WITH POLYFLOW® POLYURETHAN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. P.A.S. PORT® ELITE PERIPHERAL VASCULAR ACCESS SYSTEMS WITH POLYFLOW® POLYURETHAN; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4591-24
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/29/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received that a 10 cm portion of a smiths medical port tube was pulled out upon removal of the system.The point of rupture was reported to be yellowish, both ends of the device are feathered and torn.Additionally, the material has been reported to be porous.The remaining 10 cm long part was recovered angiographically.No further adverse effects reported.

Brand Name
P.A.S. PORT® ELITE PERIPHERAL VASCULAR ACCESS SYSTEMS WITH POLYFLOW® POLYURETHAN
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8879167
Report Number3012307300-2019-04032
Device Sequence Number19384641
Product Code LJT
UDI-Device Identifier10610586021565
UDI-Public10610586021565
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K961580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date03/01/2017
Device Catalogue Number21-4591-24
Device Lot Number2249691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2018
Initial Report FDA Received Date08/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;